# SDR GTIA2019062703438

- Difficulty date: June 27, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 983 hours, 425 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Broken
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FWD L21 MEGAPHONE WITH BROKEN VOLUME KNOB -R&R FWD L1 MEGAPHONE IAW AMM 25-65-00.
